# SDR IPXA2024091618200

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,492 hours, 16,978 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF ITEM #1 NEED TO DEFFER APU FIRE DETECTION LOOP A REMOVED AND REPLACED APU FIRE DETECTION CONTROL UNIT PER AMM 26-12-04. OPS CK GOOD AT THIS TIME
